I am 62 years old, but very healthy, fit, and active. I have a long history using injection therapy. Up until about two years ago, I used the most basic form, and was able to get great results even from half my recommended dosage... only 17 units (as veiwed on the syringe calibration) would provide excellent results. Then (about two years ago), I began to have instances of deficient results, so I started increasing my dosage. In the past year I have gone back to my Dr and got the proportions changed for a more potent trimix... then later to a even supposedly stronger version of "quadmix". I now use 60 units of quadmix and get lesser results than I did several years ago using 17 units of the weaker product. I don't believe that the increased dosage or the stronger mix serves much advantage in my particular case... I'm thinking I would get nearly the same result if I used the product that I used two years ago at the reduced volume I used then. So has something changed in me? I haven't even subtle signs of damage from using injections.... nothing visible nor noticeable any other way. My health has not changed in any significant way,
Nobody seems to have much expertise in "real world dosage" for injection therapy.... are all the experts hiding in exploitive places like Boston Medical group? Is there a Dr in the house!?! Is there anyone knowledgeable out there who can give me a clue as to what's going on?
Hi Z, I think a part of what your saying is down to age and how long you have been on it, I think your find that the longer your on injections, they will start to lose the good effect you once had, have you thought of an implant?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.